Announcement

Collapse
No announcement yet.

Itching

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ICNDonna
    replied
    I agree that a conversation with the doctor is a good idea. It does sound like it might be an allergic reaction.

    Donna

    Leave a comment:


  • vm
    replied
    D/C is discontinue.

    It seems like I have seen someone here post about itching while on Elmiron. Sounds like maybe she is allergic to it? I'd talk to her doctor for sure - but I wonder if taking it out of the capsule might help? So many people seem to have reactions to that darned capsule!

    Leave a comment:


  • purpletomorrow
    replied
    What does D/C mean?

    Leave a comment:


  • leeshel
    started a topic Itching

    Itching

    Hi All,
    I wanted to ask if anyone has experienced itching with taking elmiron the oral route? My daughter was recently diagnosed even though I knew for years she had IC and she started itching intensly with her first elmiron pill. It is definately the Elmiron. Since she D/C's it she has stopped itching. I am afraid for her to do elmiron instills as I am afraid it will make her itch. It is very intense itching and even the palms of her hands itch! Atarax gives her very little relief.

    Has anyone had this side effect? I have never and have never heard of it.
    thanks for any input
    leeshel
Working...
X